Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 57, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 11, 2016, 6:42 PM CDT for 4 parishes in Louisiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 6:42 PM CDT (23:42 UTC)
- Expired
- Apr 12, 2016, 12:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA
The radar
The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:03 PM CDT | FLASH FLOOD | Monroe, LA | NUMEROUS COUNTY ROADS FLOODED...ROADS CLOSED DUE TO FLOODING...STREET FLOODING |
| Apr 11, 9:29 PM CDT | FLASH FLOOD | Monroe, LA | NUMEROUS ROADS HAVE HIGH WATER AROUND MONROE/WEST MONORE. SOME PEOPLE ONCE AGAIN HAVE WATER ABOUT TO ENTER THEIR HOMES. |
| Apr 11, 9:57 PM CDT | FLASH FLOOD | Monroe, LA | THE FLOOD GATES ARE OPEN IN THE TREASURE ISLAND AREA OF MONROE AND HOMES ARE BEGINNING TO FLOOD AGAIN. IN ADDITION...ONE PUMP STATION AT MARQUETTE STREET IN MONROE HAS FAILED AND THE HOMES ARE STARTING TO FLOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
783
WGUS54 KSHV 112342
FFWSHV
LAC013-049-061-073-120245-
/O.NEW.KSHV.FF.W.0057.160411T2342Z-160412T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
CENTRAL OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 945 PM CDT
* AT 641 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...
BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...RICHWOOD...
ARCADIA...GIBSLAND...CHOUDRANT...SIMSBORO...BIENVILLE...BRYCELAND...MOUNT
LEBANON...EUREKA...CADERVILLE...DREW AND CALHOUN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA...WITH ISOLATED HIGHER AMOUNTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3251 9191 3249 9194 3246 9195 3245 9194
3243 9197 3239 9312 3255 9312 3258 9192
3256 9193 3254 9192 3253 9190
$$
192 follow-up statements
367
WGUS54 KSHV 120232
FFWSHV
LAC013-049-061-073-120545-
/O.EXT.KSHV.FF.W.0057.000000T0000Z-160412T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
CENTRAL OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 1245 AM CDT
* AT 930 PM CDT...LOCAL MEDIA OUTLETS REPORTED FLASH FLOODING
CONTINUES ACROSS THE WARNED AREA. UP TO THREE INCHES OR MORE OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...
BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...RICHWOOD...
ARCADIA...GIBSLAND...CHOUDRANT...SIMSBORO...BIENVILLE...BRYCELAND...MOUNT
LEBANON...EUREKA...CADERVILLE...DREW AND CALHOUN.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3251 9191 3249 9194 3246 9195 3245 9194
3243 9197 3239 9312 3255 9312 3258 9192
3256 9193 3254 9192 3253 9190
$$
19734
WGUS74 KSHV 120545
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 AM CDT TUE APR 12 2016
LAC013-049-061-073-120551-
/O.EXP.KSHV.FF.W.0057.000000T0000Z-160412T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON LA-BIENVILLE LA-LINCOLN LA-OUACHITA LA-
1245 AM CDT TUE APR 12 2016
...THE FLASH FLOOD WARNING FOR NORTHERN JACKSON...NORTHEASTERN
BIENVILLE...SOUTHERN LINCOLN AND CENTRAL OUACHITA PARISHES WILL
EXPIRE AT 1245 AM CDT...
FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE
CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. BROADCAST MEDIA
CONTINUE TO REPORT THAT FLOODING CONTINUES ACROSS PORTIONS OF
MONROE IN OUACHITA PARISH...WITH SEVERAL OTHER ROADWAYS STILL
FLOODED AND CLOSED ACROSS BIENVILLE...LINCOLN...UNION...AND
OUACHITA PARISHES. WHILE THE THREAT FOR FLASH FLOODING HAS
ENDED...ADDITIONAL SCATTERED SHOWERS WILL MOVE ACROSS PORTIONS OF
THE AREA DURING THE NEXT COUPLE OF HOURS AND COULD PRODUCE
ADDITIONAL AMOUNTS OF A TENTH TO A QUARTER INCH. THIS IS IN
ADDITION OF THE WIDESPREAD THREE TO IN EXCESS OF FOUR INCHES THAT
HAVE FALLEN SINCE MONDAY EVENING.
LAT...LON 3251 9191 3249 9194 3246 9195 3245 9194
3243 9197 3239 9312 3255 9312 3258 9192
3256 9193 3254 9192 3253 9190
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 6:29 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 11, 6:29 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 629 PM CDT MON APR 11 2016 .AVIATION... STRONG THUNDERSTORMS TO CONTINUE THROUGH THE EVENING BEFORE SHIFTING SOUTH OF THE TERMINAL SITES BY 12/06Z. CEILINGS TO BECOME MVFR/IFR AFTER 12/06Z WITH WINDS BECOMING NORTHEAST AT 5 TO 10 KNOTS. COULD SEE LINGERING -TSRA CONDITIONS THROUGH 12/09Z. OTHERWISE...CONDITIONS TO GRADUALLY IMPROVE TO VFR AFTER 12/15Z. /05/ && .PREV DISCUSSION... /ISSUED 323 PM CDT MON APR 11 2016/ DISCUSSION... MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT. CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES AVAILABLE INSTABILITY. COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY. SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER AGREEMENT. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 68 52 69 / 60 10 50 40 MLU 58 67 52 69 / 80 20 30 40 DEQ 53 67 47 67 / 80 0 30 20 TXK 53 66 49 67 / 70 10 40 20 ELD 52 66 49 67 / 80 10 20 20 TYR 58 68 53 69 / 40 10 60 40 GGG 58 68 52 69 / 40 10 60 40 LFK 65 74 56 70 / 40 20 60 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 05/05/05
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT MON APR 11 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1040 AM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING WINDS...AND A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY. 12
In the hours before
Special weather statement, Apr 11, 5:42 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 542 PM CDT MON APR 11 2016 LAZ005-012-013-112330- LINCOLN LA-BIENVILLE LA-JACKSON LA- 542 PM CDT MON APR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON... NORTHEASTERN BIENVILLE AND LINCOLN PARISHES UNTIL 630 PM CDT... AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GRAMBLING...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RUSTON...GRAMBLING...ARCADIA...CHOUDRANT...SIMSBORO...VIENNA...BRYCELAND... MOUNT LEBANON...UNIONVILLE AND LIBERTY HILL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3230 9288 3251 9304 3271 9260 3249 9244 TIME...MOT...LOC 2242Z 237DEG 36KT 3251 9271 19
Special weather statement, Apr 11, 6:05 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 PM CDT MON APR 11 2016
LAZ006-014-112330-
UNION LA-OUACHITA LA-
605 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND OUACHITA
PARISHES UNTIL 630 PM CDT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLAIBORNE...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...STERLINGTON...DOWNSVILLE...
LOCH LOMON...PINE GROVE...MINERAL SPRINGS...GUTHRIE...EUREKA...SPENCER...
DESHARD...DREW...FAIRBANKS...CALHOUN AND MILLHAVEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL LOUISIANA.
LAT...LON 3249 9194 3245 9194 3244 9196 3243 9241
3271 9241 3277 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9202
3271 9197 3268 9197 3266 9194 3266 9191
3260 9193 3251 9190
TIME...MOT...LOC 2304Z 260DEG 39KT 3263 9221
19Local storm report, Apr 11, 6:08 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 9 ESE WINNSBORO 32.92N 95.13W
04/11/2016 E1.25 INCH CAMP TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS HALF DOLLAR SIZED
HAIL...
&&
MDLocal storm report, Apr 11, 6:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 9 W WINNSBORO 32.96N 95.45W
04/11/2016 E1.75 INCH WOOD TX TRAINED SPOTTER
IN NEWSOME GOLF BALL SIZE HAIL
&&
EVENT NUMBER SHV1600315
27Special weather statement, Apr 11, 6:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT MON APR 11 2016
LAZ002-003-005-012-120000-
LINCOLN LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-
615 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR BIENVILLE...SOUTHEASTERN
BOSSIER...SOUTHEASTERN WEBSTER AND SOUTHWESTERN LINCOLN PARISHES
UNTIL 700 PM CDT...
AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RINGGOLD...OR 21 MILES SOUTHEAST OF BOSSIER CITY...MOVING NORTHEAST AT
45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...RINGGOLD...GIBSLAND...DUBBERLY...HEFLIN...BIENVILLE...JAMESTOWN...
BRYCELAND...MOUNT LEBANON...NOLES LANDING...OGDEN...ADA...SAILES...BRICE...
CURTIS...KORAN...LAKE BISTINEAU SOUTH...PLUM ORCHARD LANDING AND LAKE
BISTINEAU NORTH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3223 9328 3224 9344 3239 9354 3259 9315
3259 9290 3241 9278
TIME...MOT...LOC 2314Z 241DEG 40KT 3231 9338
19Special weather statement, Apr 11, 6:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CDT MON APR 11 2016
LAZ004>006-014-120030-
UNION LA-OUACHITA LA-CLAIBORNE LA-LINCOLN LA-
631 PM CDT MON APR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNION...LINCOLN...EASTERN
CLAIBORNE AND NORTHERN OUACHITA PARISHES UNTIL 730 PM CDT...
AT 628 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM LISBON TO FARMERVILLE AND SOUTH TO RUSTON AND
MONROE...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...SWARTZ...
FARMERVILLE...BERNICE...STERLINGTON...COOLEY...DUBACH...CHOUDRANT...
SIMSBORO...MARION...JUNCTION CITY...VIENNA...LISBON...DOWNSVILLE...
SPEARSVILLE AND LILLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3250 9288 3301 9288 3300 9207 3297 9208
3292 9207 3287 9208 3284 9206 3283 9207
3280 9205 3276 9206 3274 9205 3273 9207
3269 9205 3270 9203 3271 9204 3271 9197
3268 9197 3266 9194 3250 9192
TIME...MOT...LOC 2328Z 251DEG 34KT 3263 9237
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:11 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 49 min |
| Apr 11, 3:29 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Ouachita, Union | 9 hr |
| Apr 11, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 46 min |
| Apr 11, 4:23 PM CDT | Special Weather Statement | SHV | Bossier, Caddo | 52 min |
| Apr 11, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 46 min |
| Apr 11, 5:06 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 39 min |
| Apr 11, 5:22 PM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Union, Webster | 6 hr |
| Apr 11, 5:35 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Ouachita, Union | 42 min |
| Apr 11, 5:42 PM CDT | Special Weather Statement | SHV | Lincoln | 48 min |
| Apr 11, 6:05 PM CDT | Special Weather Statement | SHV | Ouachita | 25 min |
| Apr 11, 6:15 PM CDT | Special Weather Statement | SHV | Bienville | 45 min |
| Apr 11, 6:31 PM CDT | Special Weather Statement | SHV | Lincoln, Union | 59 min |
| Apr 11, 6:51 PM CDT | Tornado Warning | SHV | Bienville | 24 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.